# SDR DALA2019062703906

- Difficulty date: June 27, 2019
- Submitted: June 27, 2019
- Operation: Air carrier
- Aircraft: N3751B
- Make and model: Boeing 737832
- Aircraft serial: 30491
- Aircraft time: 60,612 hours, 22,008 cycles
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Adiru
- Condition: Faulted
- Location: Left
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER T.O. AND FLAP RETRACTION THE ANTI-SKID INOP CAUTION LIGHT WAS ON. THE ANTISKID LIGHT WENT OUT AS WE APPROACHED CRUISE ALT. WHEN MANUALLY DEPLOYED THE SPEED BRAKES ON LANDING THE AUTO DEPLOYMENT ALSO TOOK PLACE. BRAKING SEEMED NORMAL. ANTI-SKID CONTROLLER SHOWS ADIRU LT FAULT MESSAGE. REPLACED LT ADIRU PER B737 AMM 34-21. OPS TESTS OK.
